# SDR SWAA2022022468592

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER SLIDE SEAL IS CRACKED / REMOVED AND REPLACED RT HORIZONTAL STAB UPPER SLIDE SEAL IAW AMM 53-31-31-400-802 84036U 11OCT18 AND AMM 53-31-31-000-802 84036U 11OCT18
